Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Gout, have bursar in elbow, numbness in hand, pain and lack of movements in elbow, pain on straightening the arm. Reason?

I have pins and needles sensation in my left hand , I ve had this for a few weeks now. I suffer with gout . And my left elbow has a burser. I also suffered lack of movement in my left elbow joint on the inside of my arm, which was very painful, and couldn t at times straighten my arm at all. Is this symptom gout related, or have i damamged a nerve in my arm giving me this numbness feeling. I am also left handed. Hope you can help. Darren
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
thank u for sharing ur problem with us on HCM
u already being suffering from gout
do check ur serum uric acid level and enhance the dose of ur anti-gout drugs if needed
yes in gout u may have though rarely such kind of pain by nerve compression by an extraocceous deposit
actually u r suffering from a condition known as PERIPHERAL NEUROPATHY the most common cause being diabetes mellitus
u need to have FBS and PPBS done to check ur diabetes status
u can also try GABAPENTIN OR CARBAMAZEPINE for ur neuropathic pain
u should have....
1. serum uric acid level
3. x-ray left elbow joint both ap and lateral view
4. nerve conduction velocity test of left upper limb
u should get ur answer by these
thank u
keep in touch
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor